Progesterone in second trimester

by Leena
(Kasaragod , Kearala, India.)

I am having 13 weeks of pregnancy, up to 12 weeks I continued progesterone 300 mg / day from the first week of hcg confirmation,since I am traveling 100 km / day by train including 10 km of bus journey also.

My last week ultrasound result proved pregnancy is normal, and foetus weigh 1 week more in growth, then my gynaecologist advised to stop progesterone. Do I need to continue progesterone as a safety measure? Then are there any undesirable effect if I continue my progesterone therapy?

Nb:I am also hypo in thyroid function, but now under controll with Eltroxin 25 mg.

Thanks in advance.
Leena.

Comments for Progesterone in second trimester

Click here to add your own comments

Jan 14, 2017
Progesterone in second trimester
by: Joy

Hi Leena

Congratulations on your pregnancy. What a lot of travelling each day, wow!!

Many continue using progesterone throughout their pregnancy. If you doctor advises that it is OK to stop at this stage then I see no reason why not. Or you could reduce to around 100mg per day. I do caution you however, to reduce the amount of progesterone used slowly. To suddenly stop could cause a miscarriage. You do not state what method you are using, but if it is a cream, please reduce by between 14-20mg at a time. Stay on the reduced amount for a few days, then reduce again. Please read the Pregnancy page. https://www.progesteronetherapy.com/faq-conception.html

Good luck and take care.



Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...